# SDR 2005UALA01390

- Difficulty date: December 2, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 13,208 hours, 5,750 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE PROBLEM.  WHILE ON CLIMB OUT FLIGHT EXPERIENCED VENT SKIN VALVE FAULT, WHICH CAUSED A BLOWER FAULT.  BLOWER WOULDN'T GO TO OVERRIDE.  'INLET' WORD ON PRESS PAGE IS AMBER.  ACCOMPLISHED TSM 21-26-00-810-801 AND REPLACED AEVC (MR21002, 482-9059) PER MM-21-26-34.
